# SDR R61A201812161230

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PN17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION ON RT INBD PAX SEAT TRACK FRAME 74-84. REMOVED RT INBD PAX SEAT TRACK FRAME 74-84. INSTALLED NEW RT INBD SEAT TRACK FR74-84. APPLIED TOPCOAT AND CIC TO RT INBD SEAT TRACK FR74-84. REF SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
